# SDR SWIA202412101350

- Difficulty date: October 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CLIP IS CRACKED LBL9 OTBD SIDE     (C-CHECK RO 12/8/2024)    REMOVED AND REPLACED WITH 1 EA OF NEW CLIP AT FS 280.00 LBL9. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV-K.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
